Functiones et Approximatio Commentarii Mathematici

Functiones et Approximatio, Commentarii Mathematici is a mathematical journal edited by the Faculty of Mathematics and Computer Science of Adam Mickiewicz University since 1974. The journal publishes original papers in mathematics, with special attention to analysis (in a broad sense) and number theory.

Top downloads over the last seven days

Locally convex spaces not containing $l^1$Wolfgang M. RuessVolume 50, Number 2 (2014)
A parity problem on the free path length of a billiard in the unit square with pocketsEmre Alkan, Andrew H. Ledoan, and Alexandru ZaharescuVolume 35, Number 1 (2006)
The unrestricted variant of Waring's problem in function fieldsYu-Ru Liu and Trevor D. WooleyVolume 37, Number 2 (2007)
On the diophantine equation $X^2-(p^{2m}+1)Y^6=-p^{2m}$Bo He, Alain Togbé, and Pingzhi YuanVolume 43, Number 1 (2010)
Some results on Euler sumsCe Xu and Jinfa ChengVolume 54, Number 1 (2016)
  • ISSN: 0208-6573 (print)
  • Publisher: Adam Mickiewicz University, Faculty of Mathematics and Computer Science
  • Discipline(s): Mathematics
  • Full text available in Euclid: --
  • Access: Articles older than 5 years are open
  • Euclid URL: